| Model Number |
ZXT150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
| Date of Event |
02/11/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device evaluation: the product was not returned to the manufacturing site.Therefore, product testing could not be performed and the reported complaint could not be verified.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints have been received for this production order number.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that at the 1-month clinical study visit the patient was bothered by halos and starbursts causing difficulty while driving.Best corrected distance visual acuity (bcdva) 20/15.Additional information received from the 6-month clinical study visit reported that patient noted being bothered by halos and starbursts.The symptoms do interfere with daily activities (driving).Uncorrected distance visual acuity (ucdva) 20/15.The iol remains implanted in the subject eye with no intervention planned.This mdr is for the right eye.A separate mdr is being submitted for the left eye.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.